| Model Number |
TRM-445 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side exchange of textured devices due to patient's concern with product.Healthcare professional confirmed previous event and further reported capsular contracture baker grade iii and rupture discovered during explant surgery.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: exchange due to patient concern with the product and later, capsular contracture baker grade iii.
Event or Problem Description
Patient reported right side anxiety.Healthcare professional later reported capsular contracture baker grade 3 and rupture during explant surgery.Later it was also reported "any creases." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening on posterior side assessed as surgical impact opening (shell thickness within specification).Capsular contracture: unable to observe since it is a medical event and is not related to the device.Anxiety¿product/procedure: unable to observe since it is a medical event and is not related to the device.Creases/folding of implant: observed, fold creases.Additional observations: creases are observed.Wear abrasion is observed.Stress marks are observed assessed as non-penetrating nick.